# SDR DALA2014091805160

- Difficulty date: September 17, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,358 hours, 45,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  CRACK AND GOUGES IN SKIN WAS FOUND BS 1418 STRINGER 2.
